# SDR ABXA2014031738

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 95,093 hours, 25,845 cycles
- Engine: Ge CF680C2B6
- Engine time: 43,949 hours, 16,587 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695440
- Condition: Bird Ingestion
- Location: Right
- Part time: 43,949 hours, 16,587 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, M
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, BIRD STRIKE TO THE RT ENG.  HIGH EGT, 1025 DEGREES FOR 2 SECONDS.  RT ENG SHUT DOWN, AIR TURN BACK.
